MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT®; SYRINGE, ANTISTICK

RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT®; SYRINGE, ANTISTICK
Model Number 10131
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Rn was restocking the 1ml vanishpoint ii syringe packages for the med room.The syringes are stocked on the supply cart as strips of approximately 10.Rn was separating the packages so they would be individually restocked in the supply cupboard and was stuck by a needle on her left index finger.Upon close inspection of the syringe packages, as all of them appeared unopened, it was noted that a needle in one syringe package was not protected by the cap, protruding out of the packaging.

Brand Name
VANISHPOINT®
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo ln
little elm TX 75068
MDR Report Key25407519
Report Number25407519
Device Sequence Number18825544
Product Code MEG
UDI-Device Identifier00613703101303
UDI-Public(01)00613703101303
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2026
Report Date (Section F) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10131
Device Catalogue Number10131
Device Lot NumberG406A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/02/2026